Skip to Main content Skip to Navigation
Journal articles

A Nonparametric Test for Granger Causality in Distribution With Application to Financial Contagion

Document type :
Journal articles
Complete list of metadata

https://hal-univ-orleans.archives-ouvertes.fr/hal-03528203
Contributor : Mélie Henault Connect in order to contact the contributor
Submitted on : Monday, January 17, 2022 - 10:29:08 AM
Last modification on : Tuesday, April 26, 2022 - 10:12:02 AM

Links full text

Identifiers

Citation

Bertrand Candelon, Sessi Tokpavi. A Nonparametric Test for Granger Causality in Distribution With Application to Financial Contagion. Journal of Business and Economic Statistics, Taylor & Francis, 2016, 34 (2), pp.240-253. ⟨10.1080/07350015.2015.1026774⟩. ⟨hal-03528203⟩

Share

Metrics

Record views

42